Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 23, 2011, 10:57 PM EDT for Adams County, Scioto County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2011, 10:57 PM EDT (02:57 UTC)
- Expired
- Mar 23, 2011, 11:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 88 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -148 m²/s²
- 0-3 km storm-relative helicity
- -83 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
522
WUUS51 KILN 240257
SVRILN
OHC001-145-240330-
/O.NEW.KILN.SV.W.0041.110324T0257Z-110324T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1057 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
WESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 1130 PM EDT.
* AT 1054 PM EDT...STORM SPOTTERS REPORTED ONE INCH HAIL IN WEST
UNION. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE
OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WEST
UNION...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN ADAMS AND WESTERN SCIOTO COUNTIES...INCLUDING BLUE
CREEK...WAMSLEY...RARDEN...TURKEY CREEK LAKE...OTWAY...
LOMBARDSVILLE...FRIENDSHIP AND BEAR CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3869 8350 3870 8352 3892 8353 3894 8304
3869 8309 3866 8327
TIME...MOT...LOC 0257Z 270DEG 33KT 3878 8343
$$
HATZOS2 follow-up statements
214
WWUS51 KILN 240310
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1110 PM EDT WED MAR 23 2011
OHC001-145-240330-
/O.CON.KILN.SV.W.0041.000000T0000Z-110324T0330Z/
SCIOTO OH-ADAMS OH-
1110 PM EDT WED MAR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR SOUTHEASTERN ADAMS AND WESTERN SCIOTO COUNTIES...
AT 1108 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM PRODUCED QUARTER
SIZE HAIL IN WEST UNION AT 1054 PM. THIS STORM WAS LOCATED 6 MILES
SOUTH OF BLUE CREEK...MOVING EAST AT 40 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN ADAMS AND
WESTERN SCIOTO COUNTIES...INCLUDING TURKEY CREEK LAKE...OTWAY...
LOMBARDSVILLE AND FRIENDSHIP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3869 8350 3870 8352 3888 8352 3893 8305
3869 8309 3866 8327
TIME...MOT...LOC 0310Z 270DEG 33KT 3870 8328
$$
HATZOS603
WWUS51 KILN 240321
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1121 PM EDT WED MAR 23 2011
OHC001-145-240331-
/O.EXP.KILN.SV.W.0041.000000T0000Z-110324T0330Z/
SCIOTO OH-ADAMS OH-
1121 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS AND WESTERN
SCIOTO COUNTIES WILL EXPIRE AT 1130 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. PEA SIZE HAIL
AND BRIEF HEAVY DOWNPOURS ARE STILL POSSIBLE WITH THESE STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3869 8350 3870 8352 3888 8352 3893 8305
3869 8309 3866 8327
TIME...MOT...LOC 0321Z 270DEG 33KT 3862 8315
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 7:44 PM EDT, 3 hours 13 minutes earlier.
Area forecast discussion, Mar 23, 7:44 PM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 744 PM EDT WED MAR 23 2011 .SYNOPSIS... LOW PRESSURE WILL TRACK EASTWARD ACROSS THE AREA THIS EVENING... AND A TRAILING COLD FRONT WILL SWEEP THROUGH THE OHIO VALLEY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THIS SYSTEM AS IT PASSES THROUGH. A MUCH COLDER AIR MASS WILL SETTLE IN BEHIND THE FRONT TONIGHT... BRINGING AN EXTENDED PERIOD OF BELOW AVERAGE TEMPERATURES. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... WITH DRIER AIR ADVECTING INTO ILN/S CWA..THE SEVERE THREAT HAS ENDED. CAN NOT RULE OUT THUNDER AND SMALL HAIL WITH THE FROPA BUT THIS IS EXPECTED TO BE SUB SEVERE. THEREFORE HAVE DROPPED THE WATCH ACRS THE ENTIRE AREA. PREVIOUS DISCUSSION... MID LEVEL TROF OVER THE UPR MS VLY TO DROP ESE THRU THE GREAT LAKES THIS EVENING. MID LEVEL COLD POOL OF -20 TO -24 PUSHED INTO OHIO... WHICH HAS HAS STEEPENED LAPSE RATES. SFC TD POOLING IN THE MID 50S AHD OF AN APPROACHING COLD FRONT HAS PRODUCED MODERATE INSTABILITY FUELING THUNDERSTORM DEVELOPMENT IN THE WARM SECTOR AHD OF THE COLD FRONT. THIS INSTBY ALONG WITH BULK 0-6KM SHEAR OF 50KTS HAS LED TO ORGANIZED STORMS AND SUPER CELLS. A FAVORABLE WET BULB ZERO AROUND 5K FEET WAS ALLOWING MANY OF THESE STORMS TO PRODUCE LARGE HAIL. DAMAGING WINDS ARE ALSO POSSIBLE WITH DCAPE VALUES BETWEEN 400 AND 800 J/KG. LOW LEVEL SHEAR IS NOT OVERLY IMPRESSIVE AND THIS HAS LIMITED TORNADIC THREAT BUT GIVEN SHEAR AND INSTBY...CAN NOT RULE OUT TORNADOES IN REGIONS WHERE LOW LEVEL SHEAR IS ENHANCED NEAR BOUNDARIES. COLD FRONT TO DROP SE THRU THE OHIO VALLEY THIS EVENING...ENDING SEVERE THREAT. PRECIP WILL COME TO AN END FOR A BRIEF PERIOD AND CLOUDS WL DECREASE. HOWEVER...UPPER TROF LAGS AND A SECONDARY COLD FRONT/TROF TO SWING THRU THE REGION OVERNIGHT. EXPECT TO SEE CLOUDS INCREASE AND CONTD THREAT OF SHOWERS. AS GOOD CAA DEVELOPS OVERNIGHT A MIX WITH AND CHANGE TO SNOW SHOWERS WL OCCUR. LITTLE TO NO ACCUMULATION IS EXPECTED WITH THE BEST CHC OF SNOW SHOWERS ACROSS THE FAR NORTH. HAVE OPTED TO USE A BLEND OF GUID FOR TONIGHTS LOWS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... NORTHWEST FLOW ALOFT TO DEVELOP IN THE WAKE OF DEPARTING TROF. SFC HIGH PRESSURE TO BUILD INTO THE GREAT LAKES. IN GOOD LOW LEVEL CAA EXPECT A FEW LINGERING SNOW/RAIN SHOWERS TO COME TO AN END EARLY. MOSTLY CLOUDY SKIES TO GIVE WAY TO INCREASING SUNSHINE WITH CLEARING TAKING PLACE FROM THE NORTH. HAVE TRENDED THURSDAYS HIGHS ON THE COOL SIDE OF GUID ENVELOPE. AS SFC HIGH SETTLES INTO THE GREAT LAKES EXPECT MAINLY CLEAR SKIES THURSDAY EVENING WITH ONLY SOME INCREASE IN HIGH LEVEL CLOUDS LATE. GIVEN LIGHT WINDS...MAINLY CLEAR SKIES AND DRY AIRMASS EXPECT A COLD NIGHT. HAVE STAYED CLOSE TO MAV NUMBERS FOR LOWS. NORTHWESTERLY FLOW ALOFT BACKS A LTL WESTERLY ON FRIDAY WITH AN INCREASE IN MAINLY MID/HI LEVEL CLOUDS DURG THE AFTN. SFC BOUNDARY STAYS WELL TO OUR SOUTH ACRS TN VLY FRIDAY NIGHT. WL KEEP FRIDAY DRY AND CUT BACK ON PRECIP FRIDAY NIGHT. FAVORABLE ISENTROPIC LIFT STAYS TO OUR SOUTH. WL LIMIT ANY MENTION OF PRECIP TO THE FAR SOUTH AND ONLY CHC/SLIGHT POPS LATE FRIDAY NIGHT. BASED ON THERMAL PROFILES HAVE MENTION OF MIXED RAIN AND SNOW. FOR TEMPS HAVE OPTED FOR A BLEND FRIDAY AND AT OR SLIGHTLY ABOVE MAV NUMBERS FOR LOWS FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... SPRING WILL BE ON HOLD FOR AWHILE WITH A PERSISTENT UPPER TROUGH IN PLACE OVER THE GREAT LAKES AND NORTHEAST STATES. ON SATURDAY... SURFACE HIGH PRESSURE WILL BE PUSHING INTO THE GREAT LAKES...WITH A LOW TRAVELING THROUGH TENNESSEE. THE LOW MAY BRING SOME LIGHT MIXED PRECIPITATION MAINLY TO SOUTHERN LOCATIONS. HIGH PRESSURE AND DRY AIR ARE EXPECTED ON SUNDAY. ANOTHER LOW TO THE SOUTH MAY RESULT IN LIGHT MIXED PRECIPITATION ON MONDAY. DRY CONDITIONS ARE ANTICIPATED ON TUESDAY AND WEDNESDAY WITH HIGH PRESSURE TAKING HOLD ACROSS MUCH OF THE EASTERN CONUS. TEMPERATURES WILL BE BELOW NORMAL THROUGH THE PERIOD. HIGHS WILL GENERALLY BE IN THE 40S...WITH LOWS IN THE 20S. NORMAL HIGHS FOR THE PERIOD ARE IN THE MID AND UPPER 50S...AND NORMAL LOWS IN THE 30S. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THE TAF FORECAST WILL CONTINUE TO BE COMPLICATED...ESPECIALLY FOR THE FIRST 6 HOURS. ANOTHER AREA OF LOW PRESSURE WAS NOTED NEAR KCVG THIS EVENING...WITH A TRAILING COLD FRONT TO THE NORTHWEST. THE FRONT AND LOW WILL PUSH TO THE SE AS AN UPPER LEVEL LOW DOES THE SAME. LOW LEVEL FORCING AND UPR LVL LIFT WILL BRING A THREAT FOR SHOWERS TO THE TAF SITES WITH PERHAPS A RUMBLE OF THUNDER BETWEEN 00Z AND 07Z. THEREAFTER...LOW LEVEL MOISTURE WILL KEEP CIGS IN THE MVFR TO LOCALLY IFR CATEGORY WITH ONLY A LOW CHANCE FOR LIGHT PCPN. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE LOWER GREAT LAKES LATE IN THE TAF PERIOD. THIS WILL ADVECT DRIER AIR INTO THE REGION...ALLOWING MVFR CIGS TO LIFT AND/OR SCOUR BETWEEN 18Z AND 00Z. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...CONIGLIO AVIATION...HICKMAN
Hazardous weather outlook, Mar 23, 5:56 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 556 PM EDT WED MAR 23 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-242200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 556 PM EDT WED MAR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS WHICH MAY PRODUCE SMALL HAIL WILL STILL BE POSSIBLE THIS EVENING AS A FRONT PASSES THROUGH THE REGION. THE HAIL IS EXPECTED TO BE SMALL AND BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 23, 10:07 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL OSGOOD 39.13N 85.29W
03/23/2011 E1.00 INCH RIPLEY IN PUBLIC
&&
HATZOSLocal storm report, Mar 23, 10:15 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL HARRISON 39.25N 84.79W
03/23/2011 E0.88 INCH HAMILTON OH PUBLIC
DIME TO NICKEL SIZE
&&
SNYDERSpecial weather statement, Mar 23, 10:30 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1030 PM EDT WED MAR 23 2011
OHZ055-064-065-074-240315-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-FRANKLIN OH-
1030 PM EDT WED MAR 23 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
FRANKLIN...PICKAWAY...HOCKING AND FAIRFIELD COUNTIES THROUGH 1115 PM
EDT...
AT 1027 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BLACKLICK ESTATES TO NEW HOLLAND...MOVING EAST AT 60
MPH. THESE STORMS ARE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH IN
DIAMETER...AND BRIEF GUSTY WINDS TO AROUND 30 MPH.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WILLIAMSPORT...
ASHVILLE...CIRCLEVILLE...LOGAN ELM VILLAGE...BALTIMORE...
MILLERSPORT...FAIRFIELD BEACH...PLEASANTVILLE...LANCASTER...SUGAR
GROVE...BREMEN AND ROCKBRIDGE.
ALSO...LITHOPOLIS...SLATE RUN METRO PARK...CARROLL...RINGGOLD...AW
MARION STATE PARK...ROYALTON...PICKAWAY COUNTY AIRPORT AND FAIRFIELD
COUNTY AIRPORT ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 3947 8216 3946 8227 3939 8229 3949 8300
3950 8300 3952 8327 3994 8302 3992 8245
3984 8246 3982 8239 3975 8239 3974 8236
3960 8237 3960 8227 3956 8225 3955 8215
HATZOSSpecial weather statement, Mar 23, 10:34 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1034 PM EDT WED MAR 23 2011 OHZ070-071-077-078-240330- CLERMONT OH-HAMILTON OH-BUTLER OH-WARREN OH- 1034 PM EDT WED MAR 23 2011 ...A STRONG THUNDERSTORM WILL AFFECT WARREN...EASTERN BUTLER... NORTHEASTERN HAMILTON AND NORTHERN CLERMONT COUNTIES THROUGH 1130 PM EDT... AT 1031 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BECKETT RIDGE...MOVING EAST AT 50 MPH. THIS THUNDERSTORM WILL BE CAPABLE OF PRODUCING HAIL TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS TO 30 MPH. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLUE ASH...SOUTH MIDDLETOWN...MONTGOMERY...TERRACE PARK...MIDDLETOWN...MONROE...MILFORD...MASON...LOVELAND...LEBANON...M ORROW AND WAYNESVILLE. ALSO...KENWOOD...HUGHES...MAUD...PISGAH...THE VILLAGE OF INDIAN HILLS...SOCIALVILLE...MIAMIVILLE AND LANDEN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3951 8453 3957 8398 3912 8402 3914 8449 HATZOS
Special weather statement, Mar 23, 10:48 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1048 PM EDT WED MAR 23 2011
OHZ063-071-072-078>080-240345-
CLERMONT OH-HIGHLAND OH-BROWN OH-CLINTON OH-WARREN OH-FAYETTE OH-
1048 PM EDT WED MAR 23 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FAYETTE...SOUTHEASTERN
WARREN...SOUTHERN CLINTON...NORTHERN BROWN...NORTHERN HIGHLAND AND
NORTHEASTERN CLERMONT COUNTIES THROUGH 1145 PM EDT...
AT 1045 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
NEWTONSVILLE...MOVING EAST AT 45 MPH.
WIND GUSTS TO 30 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER...
FAYETTEVILLE...ST. MARTIN...LYNCHBURG...NEW VIENNA...HILLSBORO...
LEESBURG...MARSHALL AND GREENFIELD.
ALSO...WOODVILLE...CHASETOWN...WESTBORO...MIDLAND...CUBA...
MARTINSVILLE...MORRISVILLE AND RUSSELL ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3913 8414 3931 8418 3946 8337 3938 8337
3938 8338 3928 8339 3927 8340 3926 8338
3924 8339 3924 8337 3915 8337Local storm report, Mar 23, 10:56 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1056 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL WEST UNION 38.79N 83.54W
03/23/2011 E1.00 INCH ADAMS OH AMATEUR RADIO
NICKEL TO QUARTER SIZE
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 9:13 PM EDT | Special Weather Statement | ILN | Darke | 62 min |
| Mar 23, 9:39 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan, Madison | 36 min |
| Mar 23, 9:45 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 60 min |
| Mar 23, 10:11 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton | 22 min |
| Mar 23, 10:30 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway | 45 min |
| Mar 23, 10:34 PM EDT | Special Weather Statement | ILN | Warren | 56 min |
| Mar 23, 10:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 33 min |
| Mar 23, 10:48 PM EDT | Special Weather Statement | ILN | Highland | 57 min |
| Mar 23, 11:31 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 59 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.